# SDR UALA2013062004286

- Difficulty date: June 20, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 49,769 hours, 12,535 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Data Unit
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM STATUS MESSAGE.  REPLACED SATELLITE DATA UNIT IAW AMM.
